Vol 24 No 1 (2019)

Published: 2018-11-21

Articles

On approximation of analytic functions by periodic Hurwitz zeta-functions

Violeta Franckevič, Antanas Laurinčikas, Darius Siaučiūnas
Abstract 1050 | PDF Downloads 309 | DOI

Page 20-33

On discrete value distribution of certain compositions

Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė
Abstract 933 | PDF Downloads 261 | DOI

Page 34-42

Page 43-61

A maximum principle for a fractional boundary value problem with convection term and applications

Mohammed Al-Refai, Kamal Pal
Abstract 588 | PDF Downloads 453 | DOI

Page 62-71

Convergence order in trajectory estimation by piecewise-cubics and exponential parameterization

Ryszard Kozera, Magdalena Wilkołazka
Abstract 317 | PDF Downloads 208 | DOI

Page 72-94

Page 95-104

On a class of efficient higher order Newton-like methods

Janak Raj Sharma, Deepak Kumar
Abstract 344 | PDF Downloads 246 | DOI

Page 105-126

On the Solutions of the Lucas-Uzawa model

Constantin Chilarescu
Abstract 344 | PDF Downloads 237 | DOI

Page 127-133